# SDR SWIA201024092

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 24,843 hours, 20,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD CRACKED AT TOP OF CARGO DOOR TRACK.  (C CHECK)  REPAIR PER REO.
